# SDR WGFY2010FA0751009

- Difficulty date: July 24, 2010
- Submitted: July 25, 2010
- Operation: General aviation
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 107,386 hours, 20,784 cycles
- Engine: Ge CF650*
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Former
- Condition: Cracked
- Location: Zone 400
- Part time: 107,386 hours, 20,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT NR 4 NAC 270.00 RT SIDE UPPER FORMER WAS CRACK.
